# SDR AALA2018051529033

- Difficulty date: May 1, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 20,114 hours, 8,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR GUST LOCK YELLOW TAB DOES NOT STAY DOWN WHEN DEPRESSED.    REPLACED THE SPRING ON THE L1 ENTRY DOOR GUIDE ARM ROLLER IAW MM 52-11-21.
